Asymptotic Biot models in porous media - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Advances in Difference Equations Year : 2006
No file

Dates and versions

inria-00527351 , version 1 (18-10-2010)

Identifiers

  • HAL Id : inria-00527351 , version 1

Cite

Hélène Barucq, Monique Madaune-Tort, Patrick Saint-Macary. Asymptotic Biot models in porous media. Advances in Difference Equations, 2006, 11 (1), pp.61-90. ⟨inria-00527351⟩
102 View
0 Download

Share

Gmail Facebook X LinkedIn More